# SDR DALA2024041504408

- Difficulty date: April 7, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 90,255 hours, 41,914 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Rudder
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3248 DISC: RUDDER T/E AND I/B FLAP LOWER SURFACE DAMAGE BY LIGHTNING STRIKE. C/A: ACCOMPLISHED ER/A 617122-14 REV O SECTION I: TIME LIMITED REPAIR. (LP: 5346634)
